Alert archive / Tennessee / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 291, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Nov 10, 2002, 9:08 PM CST for Van Buren County, Tennessee. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 10, 2002, 9:08 PM CST (03:08 UTC)
- Expired
- Nov 10, 2002, 9:30 PM CST
- In force
- 22 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Van Buren County, TN
The radar
The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 4:50 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 490 m²/s²
- 0-3 km storm-relative helicity
- 560 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
293 WUUS54 KOHX 110308 SVRBNA TNC175-110330- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 907 PM CST SUN NOV 10 2002 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... VAN BUREN COUNTY IN TENNESSEE * UNTIL 930 PM CST * AT 857 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 11 MILES WEST OF SPENCER...MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... IN NORTHEASTERN VAN BUREN COUNTY BY 920 PM CST A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING FOR TENNESSEE. && LAT...LON 3576 8567 3562 8561 3572 8525 3586 8521 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 3:05 PM CST, 6 hours 3 minutes earlier.
Area forecast discussion, Nov 10, 3:05 PM CST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CST SUN NOV 10 2002 LATEST FORECAST MODEL DATA INDICATES THAT THE STRONG COLD FRONT WILL ENTER MIDDLE TENNESSEE SHORTLY BEFORE 11/06Z...AND DEPART SHORTLY AFTER THAT TIME. FROM NOW UNTIL 06Z...SHOWERS ARE EXPECTED TO RAPIDLY DEVELOP INTO THUNDERSTORMS...FROM VERY STRONG AFTERNOON WARMING AND DESTABILIZATION. IT SEEMS THAT THE AFTERNOON CU FIELD HAS HAD LIMITED SUCCESS THIS AFTERNOON SO FAR (NOT PUNCHED THROUGH MID LEVELS)...DUE TO 650-MB BASED INVERSION OR CAP (STAIRSTEP 18Z BNA RAOB). ONCE THIS CAP GOES...EXPECT THUNDERSTORMS TO GO SEVERE. SOME OF THE STRONGER STORMS WILL BE ON THE LEADING EDGE OF A SQUALL LINE THAT WILL COME INTO MIDDLE TENNESSEE THIS EVENING...BUT SOME STRONGLY ROTATING CELLS ARE EXPECTED TO DEVELOP AHEAD OF THE EVENING SQUALL LINE. SO WILL CONTINUE TO MENTION ISOLATED TORNADOES THIS EVENING IN THE ZONES. AFTER THIS ROUND OF EVENING SEVERE WEATHER...THE CHANCE OF SHOWERS WILL CONTINUE ALL MONDAY IN THE PLATEAU...AND INTO THE MORNING WESTERN/CENTRAL ZONES. POST-FRONTAL NORTHWEST WINDS AND LINGERING MOISTURE WILL KEEP MORE CLOUDS AROUND (FOR THE NEXT FEW DAYS) RELATIVE TO MOS. PRELIMINARY NUMBERS BNA 53 59 38 53 / 100 30 10 10 CSV 53 57 36 50 / 100 40 10 20 .BNA...NONE. 04
Hazardous weather outlook, Nov 10, 11:45 AM CST, 9 hours 23 minutes before
TNZ005>011-022>034-056>066-075>080-093>097-111130- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1145 AM CST SUN NOV 10 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE... A STRONG COLD FRONT AND POWERFUL UPPER LEVEL WINDS WILL APPROACH THE REGION THIS AFTERNOON...AND WILL MOVE IN DURING THE EVENING. WEATHER CONDITIONS AHEAD OF THE FRONT WILL BECOME FAVORABLE FOR SEVERE THUNDERSTORMS...WITH ISOLATED TORNADOES POSSIBLE. THUS...ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP...WITH SEVERE THUNDERSTORMS AND ISOLATED TORNADOES MOST PROBABLE LATE THIS AFTERNOON AND EVENING. .SPOTTER CALL TO ACTION STATEMENT... WITH THE AREA IN A HIGH RISK OF SEVERE WEATHER...ACTIVATION OF EMERGENCY MANAGERS AND SPOTTER GROUPS IS EXPECTED THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN... AT THIS TIME...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD. 04
In the hours before
Local storm report, Nov 10, 7:55 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
755 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0303 PM SPRING HILL TN 1.00 INCH HAIL
11/10/02 MAURY 0433 PM 5 E GORDONSBURG TN 1.00 INCH HAIL
11/10/02 LEWIS TRAINED SPOTTER REPORTED
NEAR THE LEWIS/MAURY COUNTY
LINE
0305 PM 3 E THOMPSONS STATION TN 1.75 INCH HAIL
11/10/02 WILLIAMSON TRAINED SPOTTER REPORTED
I-65 AT US HIGHWAY 431
0319 PM 4 S SMYRNA TN 1.00 INCH HAIL
11/10/02 RUTHERFORD TRAINED SPOTTER I-24 AT
ALMAVILLE RD
0328 PM SMYRNA TN 1.75 INCH HAIL
11/10/02 RUTHERFORD 0329 PM SMYRNA TN .88 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY NWS EMPLOYEE
0331 PM SMYRNA TN 2.00 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY TRAINED
SPOTTER AT WAL-MART STORE
0333 PM 5 N WALTER HILL TN .75 INCH HAIL
11/10/02 RUTHERFORD TRAINED SPOTTER REPORTED
INTERSECTION OF HWYS 231S
AND 452 NEAR THE
RUTHERFORD/WILSON COUNTY
LINE
0335 PM GLADEVILLE TN 1.75 INCH HAIL
11/10/02 WILSON 0334 PM HOLLY CREEK TN .75 INCH HAIL
11/10/02 WILSON REPORTED BY VOLUNTEER FIRE
DEPT
0428 PM 1 N STIVERSVILLE TN 1.00 INCH HAIL
11/10/02 MAURY TRAINED SPOTTER REPORTED 2
MILES N OF GILES/MAURY
COUNTY LINE ON HWY 31
0429 PM MORRISVILLE TN .75 INCH HAIL
11/10/02 GILES 0435 PM DEVIL SPRINGS TN 1.75 INCH HAIL
11/10/02 PUTNAM 0435 PM COOKEVILLE TN .88 INCH HAIL
11/10/02 PUTNAM 0437 PM LEWISBURG TN .75 INCH HAIL
11/10/02 MARSHALL 0442 PM LEWISBURG TN 1.75 INCH HAIL
11/10/02 MARSHALL 0450 PM COOKEVILLE TN WIND DAMAGE
11/10/02 PUTNAM NUMEROUS TREES DOWN IN THE
CITY WITH HUTCHINSON RD
BLOCKED
0454 PM LEWISBURG TN 1.75 INCH HAIL
11/10/02 MARSHALL 0423 PM COOKEVILLE TN .75 INCH HAIL
11/10/02 PUTNAM ROSELocal storm report, Nov 10, 7:55 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
755 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0303 PM SPRING HILL TN 1.00 INCH HAIL
11/10/02 MAURY REPORTED BY TRAINED
SPOTTER
0433 PM 5 E GORDONSBURG TN 1.00 INCH HAIL
11/10/02 LEWIS TRAINED SPOTTER REPORTED
NEAR THE LEWIS/MAURY
COUNTY LINE
0305 PM 3 E THOMPSONS STATION TN 1.75 INCH HAIL
11/10/02 WILLIAMSON TRAINED SPOTTER REPORTED
I-65 AT US HIGHWAY 431
0319 PM 4 S SMYRNA TN 1.00 INCH HAIL
11/10/02 RUTHERFORD TRAINED SPOTTER I-24 AT
ALMAVILLE RD
0328 PM SMYRNA TN 1.75 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY TRAINED
SPOTTER
0329 PM SMYRNA TN .88 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY NWS
EMPLOYEE
0331 PM SMYRNA TN 2.00 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY TRAINED
SPOTTER AT WAL-MART
0333 PM 5 N WALTER HILL TN .75 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY TRAINED
SPOTTER AT INTERSECTION INTERSECTION OF HWYS
231S AND 452 NEAR THE
RUTHERFORD/WILSON
COUNTY LINE LINE
0335 PM GLADEVILLE TN 1.75 INCH HAIL
11/10/02 WILSON REPORTED BY TRAINED
SPOTTER
0334 PM HOLLY CREEK TN .75 INCH HAIL
11/10/02 WILSON REPORTED BY VOLUNTEER
FIRE DEPT
0428 PM 1 N STIVERSVILLE TN 1.00 INCH HAIL
11/10/02 MAURY REPORTED BY TRAINED
SPOTTER 2 MILES N OF
GILES/MAURY COUNTY
LINE ON HWY 31
0429 PM MORRISVILLE TN .75 INCH HAIL
11/10/02 GILES REPORTED BY TRAINED
SPOTTER
0435 PM DEVIL SPRINGS TN 1.75 INCH HAIL
11/10/02 PUTNAM REPORTED BY TRAINED
SPOTTER
0435 PM COOKEVILLE TN .88 INCH HAIL
11/10/02 PUTNAM REPORTED BY TRAINED
SPOTTER
0437 PM LEWISBURG TN .75 INCH HAIL
11/10/02 MARSHALL REPORTED BY TRAINED
SPOTTER
0442 PM LEWISBURG TN 1.75 INCH HAIL
11/10/02 MARSHALL REPORTED BY TRAINED
SPOTTER
0450 PM COOKEVILLE TN WIND DAMAGE
11/10/02 PUTNAM NUMEROUS TREES DOWN
THE WITH HUTCHINSON
RD BLOCKED
0454 PM LEWISBURG TN 1.75 INCH HAIL
11/10/02 MARSHALL REPORTED BY TRAINED
SPOTTER
0423 PM COOKEVILLE TN .75 INCH HAIL
11/10/02 PUTNAM REPORTED BY TRAINED
SPOTTER
ROSELocal storm report, Nov 10, 8:36 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
755 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0303 PM SPRING HILL TN 1.00 INCH HAIL
11/10/02 MAURY 0433 PM 5 E GORDONSBURG TN 1.00 INCH HAIL
11/10/02 LEWIS TRAINED SPOTTER REPORTED
NEAR THE LEWIS/MAURY COUNTY
LINE
0305 PM 3 E THOMPSONS STATION TN 1.75 INCH HAIL
11/10/02 WILLIAMSON TRAINED SPOTTER REPORTED
I-65 AT US HIGHWAY 431
0319 PM 4 S SMYRNA TN 1.00 INCH HAIL
11/10/02 RUTHERFORD TRAINED SPOTTER I-24 AT
ALMAVILLE RD
0328 PM SMYRNA TN 1.75 INCH HAIL
11/10/02 RUTHERFORD 0329 PM SMYRNA TN .88 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY NWS EMPLOYEE
0331 PM SMYRNA TN 2.00 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY TRAINED
SPOTTER AT WAL-MART STORE
0333 PM 5 N WALTER HILL TN .75 INCH HAIL
11/10/02 RUTHERFORD TRAINED SPOTTER REPORTED
INTERSECTION OF HWYS 231S
AND 452 NEAR THE
RUTHERFORD/WILSON COUNTY
LINE
0335 PM GLADEVILLE TN 1.75 INCH HAIL
11/10/02 WILSON 0334 PM HOLLY CREEK TN .75 INCH HAIL
11/10/02 WILSON REPORTED BY VOLUNTEER FIRE
DEPT
0428 PM 1 N STIVERSVILLE TN 1.00 INCH HAIL
11/10/02 MAURY TRAINED SPOTTER REPORTED 2
MILES N OF GILES/MAURY
COUNTY LINE ON HWY 31
0429 PM MORRISVILLE TN .75 INCH HAIL
11/10/02 GILES 0435 PM DEVIL SPRINGS TN 1.75 INCH HAIL
11/10/02 PUTNAM 0435 PM COOKEVILLE TN .88 INCH HAIL
11/10/02 PUTNAM 0437 PM LEWISBURG TN .75 INCH HAIL
11/10/02 MARSHALL 0442 PM LEWISBURG TN 1.75 INCH HAIL
11/10/02 MARSHALL 0450 PM COOKEVILLE TN WIND DAMAGE
11/10/02 PUTNAM NUMEROUS TREES DOWN IN THE
CITY WITH HUTCHINSON RD
BLOCKED
0454 PM LEWISBURG TN 1.75 INCH HAIL
11/10/02 MARSHALL 0423 PM COOKEVILLE TN .75 INCH HAIL
11/10/02 PUTNAM ROSELocal storm report, Nov 10, 8:45 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
845 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0526 PM 10 SW LAWRENCEBURG TN 1.00 INCH HAIL
11/10/02 LAWRENCE REPORTED BY TAINED
SPOTTER
0515 PM BANNER SPRINGS TN TORNADO
11/10/02 FENTRESS SO REPORTED DAMAGE TO
SEVERAL HOMES WITH TREES
AND POWER LINES DOWN
TRAINED SPOTTER ALSO
REPORTED SEEING DEBRIS AS
STORM WENT PAST HIS HOME
0520 PM 7 SE JAMESTOWN TN 1.75 INCH HAIL
11/10/02 FENTRESS REPORTED BY TRAINED
SPOTTER
0545 PM INDIAN MOUND TN WIND DAMAGE
11/10/02 STEWART LAW ENFORCEMENT REPORTED
TREES DOWN E PART OF COUNTY
0645 PM CROSSVILLE TN .75 INCH HAIL
11/10/02 CUMBERLAND REPORTED BY TRAINED
SPOTTER
0620 PM COUNTYWIDE TN WIND DAMAGE
11/10/02 MONTGOMERY LAW ENFORCEMENT REPORTED
NUMEROUS TREES AND POWER
LINES DOWN AND STREET SIGNS
KNOCKED OVER
0739 PM CRAB ORCHARD TN WIND DAMAGE
11/10/02 CUMBERLAND LAW ENFORCEMENT REPORTED
ROOF ON A ROAD
0820 PM LAWRENCEBURG TN WIND DAMAGE
11/10/02 LAWRENCE LAW ENFORCEMENT REPORTED
TREES DOWN
0846 PM 6 S CROSSVILLE TN TORNADO
11/10/02 CUMBERLAND LAW ENFORCEMENT REPORTED
TORNADO ON HWY 127S HEADING
TOWARD BIG LICK
0846 PM 6 S CROSSVILLE TN 2.75 INCH HAIL
11/10/02 CUMBERLAND REPORTED BY LAW
ENFORCEMENT ON HWY 127S
0745 PM 5 SE FRANKLIN TN .88 INCH HAIL
11/10/02 WILLIAMSON I-65 AT EXIT 61 REPORTED
BY EMA
0736 PM WESTMORELAND TN WIND DAMAGE
11/10/02 SUMNER LAW ENFORCEMENT REPORTED
LARGE TREE LIMBS DOWN
0708 PM CROSSVILLE TN TORNADO
11/10/02 CUMBERLAND PICKED UP AND OVERTURNED A
SEMI REPORTED BY EMA
0715 PM 1 E SPRINGFIELD TN WIND DAMAGE
11/10/02 ROBERTSON LAW ENFORCEMENT REPORTED
TREE DOWN ON HWY 49 AT
CARRS CREEK BRIDGE
0645 PM LOBELVILLE TN WIND DAMAGE
11/10/02 PERRY LAW ENFORCEMENT REPORTED
TREES AND POWER LINES DOWN
AND 2 CARS CRUSHED
0705 PM COUNTYWIDE TN WIND DAMAGE
11/10/02 HICKMAN LAW ENFORCEMENT REPORTED
TREES DOWN
0720 PM COUNTYWIDE TN WIND DAMAGE
11/10/02 LEWIS LAW ENFORCEMENT REPORTED
TREES DOWN
0720 PM COUNTYWIDE TN WIND DAMAGE
11/10/02 WARREN LAW ENFORCEMENT REPORTED
TREES DOWN
0720 PM COUNTYWIDE TN 1.00 INCH HAIL
11/10/02 WARREN LAW ENFORCEMENT REPORTED
HAIL AS LARGE AS ONE INCH
ROSELocal storm report, Nov 10, 8:45 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR MONTGOMERY CO
NATIONAL WEATHER SERVICE NASHVILLE,TN
845 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0526 PM 10 SW LAWRENCEBURG TN 1.00 INCH HAIL
11/10/02 LAWRENCE REPORTED BY TAINED
SPOTTER
0515 PM BANNER SPRINGS TN TORNADO
11/10/02 FENTRESS SO REPORTED DAMAGE TO
SEVERAL HOMES WITH TREES
AND POWER LINES DOWN
TRAINED SPOTTER ALSO
REPORTED SEEING DEBRIS AS
STORM WENT PAST HIS HOME
0520 PM 7 SE JAMESTOWN TN 1.75 INCH HAIL
11/10/02 FENTRESS REPORTED BY TRAINED
SPOTTER
0545 PM INDIAN MOUND TN WIND DAMAGE
11/10/02 STEWART LAW ENFORCEMENT REPORTED
TREES DOWN E PART OF COUNTY
0645 PM CROSSVILLE TN .75 INCH HAIL
11/10/02 CUMBERLAND REPORTED BY TRAINED
SPOTTER
0600 PM COUNTYWIDE TN WIND DAMAGE
11/10/02 MONTGOMERY LAW ENFORCEMENT REPORTED
NUMEROUS TREES AND POWER
LINES DOWN AND STREET SIGNS
KNOCKED OVER
0739 PM CRAB ORCHARD TN WIND DAMAGE
11/10/02 CUMBERLAND LAW ENFORCEMENT REPORTED
ROOF ON A ROAD
0820 PM LAWRENCEBURG TN WIND DAMAGE
11/10/02 LAWRENCE LAW ENFORCEMENT REPORTED
TREES DOWN
0846 PM 6 S CROSSVILLE TN TORNADO
11/10/02 CUMBERLAND LAW ENFORCEMENT REPORTED
TORNADO ON HWY 127S HEADING
TOWARD BIG LICK
0846 PM 6 S CROSSVILLE TN 2.75 INCH HAIL
11/10/02 CUMBERLAND REPORTED BY LAW
ENFORCEMENT ON HWY 127S
0745 PM 5 SE FRANKLIN TN .88 INCH HAIL
11/10/02 WILLIAMSON I-65 AT EXIT 61 REPORTED
BY EMA
0736 PM WESTMORELAND TN WIND DAMAGE
11/10/02 SUMNER LAW ENFORCEMENT REPORTED
LARGE TREE LIMBS DOWN
0708 PM 8 E CROSSVILLE TN TORNADO
11/10/02 CUMBERLAND PICKED UP AND OVERTURNED A
SEMI ON I-40 AT MILE
MARKER 325 REPORTED BY EMA
0715 PM 1 E SPRINGFIELD TN WIND DAMAGE
11/10/02 ROBERTSON LAW ENFORCEMENT REPORTED
TREE DOWN ON HWY 49 AT
CARRS CREEK BRIDGE
0645 PM LOBELVILLE TN WIND DAMAGE
11/10/02 PERRY LAW ENFORCEMENT REPORTED
TREES AND POWER LINES DOWN
AND 2 CARS CRUSHED
0705 PM COUNTYWIDE TN WIND DAMAGE
11/10/02 HICKMAN LAW ENFORCEMENT REPORTED
TREES DOWN
0720 PM COUNTYWIDE TN WIND DAMAGE
11/10/02 LEWIS LAW ENFORCEMENT REPORTED
TREES DOWN
0720 PM COUNTYWIDE TN WIND DAMAGE
11/10/02 WARREN LAW ENFORCEMENT REPORTED
TREES DOWN
0720 PM COUNTYWIDE TN 1.00 INCH HAIL
11/10/02 WARREN LAW ENFORCEMENT REPORTED
HAIL AS LARGE AS ONE INCH
ROSELocal storm report, Nov 10, 8:47 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE NASHVILLE,TN
755 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0303 PM SPRING HILL TN 1.00 INCH HAIL
11/10/02 MAURY REPORTED BY TRAINED
SPOTTER
0433 PM 5 E GORDONSBURG TN 1.00 INCH HAIL
11/10/02 LEWIS TRAINED SPOTTER REPORTED
NEAR THE LEWIS/MAURY
COUNTY LINE
0305 PM 3 E THOMPSONS STATION TN 1.75 INCH HAIL
11/10/02 WILLIAMSON TRAINED SPOTTER REPORTED
I-65 AT US HIGHWAY 431
0319 PM 4 S SMYRNA TN 1.00 INCH HAIL
11/10/02 RUTHERFORD TRAINED SPOTTER I-24 AT
ALMAVILLE RD
0328 PM SMYRNA TN 1.75 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY TRAINED
SPOTTER
0329 PM SMYRNA TN .88 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY NWS
EMPLOYEE
0331 PM SMYRNA TN 2.00 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY TRAINED
SPOTTER AT WAL-MART
0333 PM 5 N WALTER HILL TN .75 INCH HAIL
11/10/02 RUTHERFORD REPORTED BY TRAINED
SPOTTER AT INTERSECTION
231S AND 452 NEAR THE
RUTHERFORD/WILSON
COUNTY LINE
0335 PM GLADEVILLE TN 1.75 INCH HAIL
11/10/02 WILSON REPORTED BY TRAINED
SPOTTER
0334 PM HOLLY CREEK TN .75 INCH HAIL
11/10/02 WILSON REPORTED BY VOLUNTEER
FIRE DEPT
0428 PM 1 N STIVERSVILLE TN 1.00 INCH HAIL
11/10/02 MAURY REPORTED BY TRAINED
SPOTTER 2 MILES N OF
GILES/MAURY COUNTY
LINE ON HWY 31
0429 PM MORRISVILLE TN .75 INCH HAIL
11/10/02 GILES REPORTED BY TRAINED
SPOTTER
0435 PM DEVIL SPRINGS TN 1.75 INCH HAIL
11/10/02 PUTNAM REPORTED BY TRAINED
SPOTTER
0435 PM COOKEVILLE TN .88 INCH HAIL
11/10/02 PUTNAM REPORTED BY TRAINED
SPOTTER
0437 PM LEWISBURG TN .75 INCH HAIL
11/10/02 MARSHALL REPORTED BY TRAINED
SPOTTER
0442 PM LEWISBURG TN 1.75 INCH HAIL
11/10/02 MARSHALL REPORTED BY TRAINED
SPOTTER
0450 PM COOKEVILLE TN WIND DAMAGE
11/10/02 PUTNAM NUMEROUS TREES DOWN
THE WITH HUTCHINSON
RD BLOCKED
0454 PM LEWISBURG TN 1.75 INCH HAIL
11/10/02 MARSHALL REPORTED BY TRAINED
SPOTTER
0423 PM COOKEVILLE TN .75 INCH HAIL
11/10/02 PUTNAM REPORTED BY TRAINED
SPOTTER
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:01 PM CST | Tornado Warning | OHX | Coffee | 29 min |
| Nov 10, 6:16 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery | 29 min |
| Nov 10, 6:18 PM CST | Severe Thunderstorm Warning | OHX | Coffee | 27 min |
| Nov 10, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Robertson | 45 min |
| Nov 10, 6:45 PM CST | Severe Thunderstorm Warning | OHX | Perry | 30 min |
| Nov 10, 6:52 PM CST | Severe Thunderstorm Warning | OHX | Sumner | 38 min |
| Nov 10, 7:02 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Warren | 43 min |
| Nov 10, 7:05 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 25 min |
| Nov 10, 7:15 PM CST | Tornado Warning | OHX | Warren | 30 min |
| Nov 10, 7:25 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Maury, Sumner, Williamson | 35 min |
| Nov 10, 7:29 PM CST | Tornado Warning | OHX | Coffee, Warren | 31 min |
| Nov 10, 7:54 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, White | 51 min |
| Nov 10, 8:02 PM CST | Tornado Warning | OHX | Van Buren, Warren | 28 min |
| Nov 10, 8:17 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Maury | 28 min |
| Nov 10, 8:27 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 48 min |
| Nov 10, 8:29 PM CST | Severe Thunderstorm Warning | OHX | Coffee | 16 min |
| Nov 10, 8:32 PM CST | Tornado Warning | OHX | Cumberland | 28 min |
| Nov 10, 8:39 PM CST | Severe Thunderstorm Warning | OHX | Marshall | 36 min |
| Nov 10, 8:50 PM CST | Severe Thunderstorm Warning | OHX | Bedford | 25 min |
| Nov 10, 9:23 PM CST | Flash Flood Warning | OHX | Coffee, Cumberland, Van Buren, Warren, White | 3 hr |
| Nov 10, 9:32 PM CST | Tornado Warning | OHX | Cumberland, White | 28 min |
| Nov 10, 9:47 PM CST | Severe Thunderstorm Warning | OHX | Van Buren, Warren | 28 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.